MAUDE Adverse Event Report: MIZUHO OSI LEVÓ DUAL MOTION BASE, REFURBISHED; OPERATING TABLE

MIZUHO OSI LEVÓ DUAL MOTION BASE, REFURBISHED; OPERATING TABLE
Model Number 7887-010R
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
During patient positioning the levo dual motion base was slipping in the longitudinal direction while locked.It was especially noticeable when the patient was in reverse trendelenburg position.
 
Additional Manufacturer Narrative
Following the evaluation of the returned device, it was found that the internal components (cams) were improperly installed during the assembly process and did not fully engage with the gear racks when the brake handles were in locked position.An additional space was created between the tooth locks and gear rack as a result of improper installation causing the longitudinal slip motion of the device.A replacement device with correct assembly/installation of the components was provided to the customer.
 
Event or Problem Description

Brand Name
LEVÓ DUAL MOTION BASE, REFURBISHED
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key16015248
Report Number2921578-2022-00026
Device Sequence Number20666286
Product Code JEA
UDI-Device Identifier00842430108419
UDI-Public00842430108419
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7887-010R
Device Catalogue Number7887-010R
Device Lot NumberMIZ220830
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown